# SDR JJBA20220228022

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 44,952 hours, 28,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FOUR FLOOR PROXIMITY LIGHT STRIPS AT THE EXIT ROWS ARE INSTALLED 6" TOO FAR AFT - REAR STRIPS ARE BENEATH SEATS AND NOT VISIBLE. EXIT PLACARDS ARE ORIENTED INCORRECTLY. REORIENTED EXIT ROW FLOOR PROXIMITY LIGHT STRIPS 6" FWD AND RE-POSITIONED EXIT PLACARDS TO PROPER ORIENTATION.
